Keywords : Hadamard product


On a Subclass of Meromorphic Univalent Functions Involving Hypergeometric Function

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 3, Pages 12-20

The main object of the present paper is to, introduce the. class of meromorphic univalent functions Involving! hypergeomatrc function .We obtain~ some interesting geometric properties according to coefficient inequality , growth and distortion theorems , radii of starlikeness and convexity for the" functions in our subclass.

On the class of multivalent analytic functions defined by differential operator for derivative of first order

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 1, Pages 80-86

In the submitted search ,by making use of Differential operator ,we drive coefficient bounds and some important properties of the subclass Ti(n,p,q,a, A) (P,j E N= {1,2,...}; q,n,E N0=N U {0};0<= a

Keywords

Multivalent function
---
Coefficient bounds
---
Distortion inequality
---
- neighbourhood
---
Differential operator
---
integral and fractional operators .

Subclass of Univalent Functions with Positive Coefficients

Huda Khalid AbidZaid; Waggas Galib Atshan

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2014, Volume 6, Issue 2, Pages 83-93

In this paper, we consider the classH(γ,α) consisting of analytic function with positive coefficients. We obtain some geometric properties, like, arithmetic mean, some distortion theorems and Hadmard product in the class H(γ,α).

Differential Operator of a Class of Meromorphic Univalent Functions With Negative Coefficients

Waggas Galib Atshan; Ali Hamza Abada

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2011, Volume 3, Issue 2, Pages 1-14

In the present paper, we have studied a class of analytic and meromorphic univalent functions defined by differential operator in the punctured unit disk and obtain some sharp results including coefficient inequality, distortion theorem, radii of starlikeness and convexity, Hadamard product, closure theorems. We also obtain some results connected with neighborhoods on and integral operator

SOME PROPERTIES OF A NEW SUBCLASS OF MEROMORPHIC UNIAVLENT FUNCTIONS WITH POSITIVE COEFFICIENTS DEFINED BY RUSCHEWEYH DERIVATIVE II

Rafid Habib Buti; Waggas Galib Atshan and

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2010, Volume 2, Issue 1, Pages 1-8

We have introduced a new class H of univalent meromorphic functions defined by Ruscheweyh derivative in the punctured unit disk U*. We study several properties, like , coefficient estimates , region of univalency, Hadamard product (or convolution). We also obtain some results connected to (n,s)- Neighborhoods on H and integral operator.